Skip to content Skip to navigation

On a (m+n)-Order Nonlinear Integrodifferential Equation in Two Variables

Volume 8, Number 1 (2017), 71 - 83

On a (m+n)-Order Nonlinear Integrodifferential Equation in Two Variables

Communicated By: 
Enrique Zuazua
Price: $20.00

Abstract

In this paper, the existence and the compactness of the set of solutions for $(m+n)$-order nonlinear integrodifferential equation in two variables are proved. The main tools are the fixed point theorems together with the definition of a suitable Banach space and appropriate conditions for subsets to be relatively compact. Two illustrative examples are given.